Translator Disclaimer
April 2003 Estimation in a Cox regression model with a change-point according to a threshold in a covariate
Odile Pons
Ann. Statist. 31(2): 442-463 (April 2003). DOI: 10.1214/aos/1051027876

Abstract

We consider a nonregular Cox model for independent and identically distributed right censored survival times, with a change-point according to the unknown threshold of a covariate. The maximum partial likelihood estimators of the parameters and the estimator of the baseline cumulative hazard are studied. We prove that the estimator of the change-point is n-consistent and the estimator of the regression parameters are $n^{1/2}$-consistent, and we establish the asymptotic distributions of the estimators. The estimators of the regression parameters and of the baseline cumulative hazard are adaptive in the sense that they do not depend on the knowledge of the change-point.

Citation

Download Citation

Odile Pons. "Estimation in a Cox regression model with a change-point according to a threshold in a covariate." Ann. Statist. 31 (2) 442 - 463, April 2003. https://doi.org/10.1214/aos/1051027876

Information

Published: April 2003
First available in Project Euclid: 22 April 2003

zbMATH: 1040.62090
MathSciNet: MR1983537
Digital Object Identifier: 10.1214/aos/1051027876

Subjects:
Primary: 60M09, 62F12, 62G05

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.31 • No. 2 • April 2003
Back to Top